# SDR TRBA2012045001

- Difficulty date: February 13, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR72
- Aircraft serial: 410AT
- Aircraft time: 30,993 hours, 34,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED TWO EMERGENCY EXIT LIGHTS ARE NOT WORKING. THE ACFT WAS REMOVED FROM SERVICE.  R & R BURNED BULBS.  THE OPS CHECK WAS OK IAW JIC 33-50-00. THE ACFT WAS RETURNED TO SERVICE.
